# SDR ASAA2023093045376

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,326 hours, 18,353 cycles
- Engine: Cfmint CFM567B273
- Engine time: 21,757 hours, 6,367 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE LPTACC COOLING AIR MANIFOLD HAS CHAFING DAMAGE FROM CONTACT WITH THE I/B T/R BLANKET (BELOW CLAMP). GROUNDED - YES. OTS OF LIMITS REF ESM TASK 72-54-18-200-001 PARA. 4. 65613 09/30/2023. ENGINE REMOVED, ESN 895978, TANSFERED DISCREPENCY TO EBU SHOP W/O #1971172.
